# SDR SPAA201704020002

- Difficulty date: April 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 61,750 hours, 36,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMERGENCY LIGHT FAILS TO ILLUMINATE.
